# SDR QXEA2015033000160

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 3,401 hours, 3,632 cycles
- Engine: Pwc PW150A
- Engine time: 3,401 hours, 3,632 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE LAVATORY SMOKE DETECTOR SOUNDED. HOT BLEED OIL SMELL NOTED IN CABIN. BLEEDS WERE ON, MID TEMP SELECTED.  DURING TAXI BACK TO THE HANGAR FOR MAINTENANCE, WAS ABLE TO DUPLICATE THE PROBLEM.  APU WAS OFF. BOROSCOPE OF THE NR 1 ENGINE FOUND OIL LEAKING FROM THE NR 5 BEARING OIL PRESSURE TUBE.  REPLACED THE ENGINE.
